# SDR UALA2013052403601

- Difficulty date: May 23, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 88,057 hours, 14,108 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: R2 Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW SQUEAL BEGINS AT 3.3 PSID.   APPEARS TO BE LEAKING FROM BOTTOM CENTER.  R2 WINDOW REPAIRED.
